# SDR ABXA201012230181

- Difficulty date: December 17, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 68,293 hours, 31,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 FLAP SUPPORT HAS THREE HOLES THAT HAVE CRACK INDICATION FOUND WITH HFEC 767 NDT.  HOLES HAVE BEEN REAMED AND HFEC HAS BEEN ACCOMPLISHED IAW B767 NDTM PART 6-00-16.  NO DEFECTS NOTED.
